JournalsemVol. 71, No. 3pp. 109–121

A series involving Catalan numbers: Proofs and demonstrations

  • Tewodros Amdeberhan

    Tulane University, New Orleans, USA
  • X. Guan

    Tulane University, New Orleans, USA
  • L. Jiu

    Tulane University, New Orleans, USA
  • Victor H. Moll

    Tulane University, New Orleans, USA
  • Christophe Vignat

    Tulane University, New Orleans, USA
A series involving Catalan numbers: Proofs and demonstrations cover
Download PDF

Cite this article

Tewodros Amdeberhan, X. Guan, L. Jiu, Victor H. Moll, Christophe Vignat, A series involving Catalan numbers: Proofs and demonstrations. Elem. Math. 71 (2016), no. 3, pp. 109–121

DOI 10.4171/EM/306